On polynomial coverings and their classification.
Mathematica Scandinavica, Tome 47 (1980), pp. 116-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial coverings, geometric classifying space for the n-fold polynomial coverings, criterion in terms of characteristic classes for an orientation covering to be polynomial
@article{MS2_1980__47_166715,
author = {Jesper Michael Moller},
title = {On polynomial coverings and their classification.},
journal = {Mathematica Scandinavica},
pages = {116--122},
year = {1980},
volume = {47},
zbl = {0462.57001},
url = {http://geodesic.mathdoc.fr/item/MS2_1980__47_166715/}
}
Jesper Michael Moller. On polynomial coverings and their classification.. Mathematica Scandinavica, Tome 47 (1980), pp. 116-122. http://geodesic.mathdoc.fr/item/MS2_1980__47_166715/